PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Romani F. Computations concerning waring's problem for cubes. In: Calcolo, vol. 29 (4) pp. 415 - 431. CNR, 1983.
 
 
Abstract
(English)
Waring's problem for cubes is investigated using numerical computations. The densities of number not representable as a sum of four and five cubes are in large intervals. Extrapolation of these data allows us to conjecture on the order of magnitude of last exceptions. The representability with four relative cubes and the validity of the theoretical asymptotic formula are investigated too. All the results reasonably confirm the conjecture that four relative cubes suffice to represent any integer and four nonnegative cubes suffice to represent any Ğlargeğ integer.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional